Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Reverse effects to Adderall/others?

Posted by Dave on July 17, 1999, at 16:00:10

In reply to Re: Reverse effects to Adderall/others?, posted by citiboy on July 3, 1999, at 16:30:54

I've developed the same problems with Dexedrine. I was told that by taking L-Tyrosine it would help and it did for about a week after that the drowsiness got worst. Could it be possible that in the beginning L-Trosine was having a placebo effect on me and now my dopamine and norepinephrine levels are even higher due
to L-Tyrosine?

This is the reasoning for giving Ritalin and other stimulants to hyperactive kids. Under normal circumstances, Ritalin would send most people
> bouncing off the walls, but hyperactive kids have an abundance norepinephrine and dopamine, and combined with stimulants, a sedating effect
> sets in.
> Speed freaks, or amphetamine abusers, call this effect "over-amping," which means they're not geting the "lift" as they used to, and it literally
> puts them to sleep. Benzo users, after prolonged use, will get a lift instead of the depressant effects so desired.
> This all has something to do with the amount of norepinephrine and dopamine in your system. In your case, you probably have too much of both
> and increasing the dose will only make the problem worse. Consult your doctor.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dave thread:8052